Hi Everyone....

Discussion in 'Introduce Yourself' started by Cosimo, Jul 12, 2014.

tinnitus forum
    1. Cosimo

      Cosimo Member

      Location:
      Florida
      Tinnitus Since:
      June 24- 2014
      My names is cosimo.. And been battle with T since June 24 to today.. I been thru hell in few las 3 days.....
      Anyway. What I want to share with everybody that I came back 99% not noise. In the beginning I was told by my ENT that I have a minor infection on my right ear. Prescribe me a melatonin 1mg and complex-B and also NEOMYCIN drops. I use for about 5 days . When I found hat NEOMYCIN was a ototoxic drug, I quit today earlier.. Then I went both a herb that been great for my anxious . ST JOHN WORT. I star getting less stress and instead to get the permanent eeeeeee, I start to get much better. Por example I was Friday - July 4 and July - 5 ---- two consecutive free noise. That was great then on the 3 RD day I was awfull high pich sicada noise.... . The next after July 8 I was less noise. On July 9, 50% noise then on the then 10 I was awful without not sleep. I realize that less sleep more noise and I manage to go sleep from 11:00 pm to 2:30.
      Wake up with more noise then sleep from 5:00- 8:00am what means I don't know you guys tell me
      Right now I'm 99. 9 % free noise . Maybe will come tonight I don't know......
       
    2. Teri
      Artistic

      Teri Member Benefactor

      Tinnitus Since:
      4/2014
      It is not unusual for T to come out of nowhere! That is what happened to me. Talk to your doctor....sometimes medications can help with the onset of this. I took xanix for anxiety which helped me to sleep as well. I only take it when needed.

      T is unpredictable. It could leave as sudden as it came. I hope that is the case for you.
       
    3. Cosimo

      Cosimo Member

      Location:
      Florida
      Tinnitus Since:
      June 24- 2014
      Hi, sorry to to answer so fast. Thank you for your replay. When you say, that T comes and go that means permanetaly comes and go? ... So , NO chance to be permanently ??? How your T fluctuate and how many days you mange to be free noise @ 100%? Let me ask you . I think I read that Xanax has a component that calls benzodiazepine and
      Tinnitus can also occur due to the discontinuation of therapeutic doses of benzodiazepines. It can sometimes be a protracted symptom of benzodiazepine withdrawal and may persist for many month. I'm not sure ; but it work OK for you?. Right now I'm taken HIBISCUS herb- organic and taken like I say, ST JOHN WORT- dropper topper - organic from Gaia- and I know that I have to be very careful with this one because if mix with medication can be lethal . Again thanks for replay to me. And I hope u doing much better..... Right now at this moment I got very low cricket sound. For instance, yesterday I was most complete normal.
       

Share This Page

Loading...
If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.